0 votes
in Colds & Fever QA
Can I give my child Motrin and cough medicine at the same time?

1 Answer

+1 vote
You can give them child -specific paracetamol or ibuprofen as long as they are not taking any other medicine (such as cough or cold medicine) that contains paracetamol or ibuprofen. Do not give your child more than 1 cough or cold medicine at the same time, in case they contain the same active ingredient.
Welcome our site: Hudson County's Premier Soccer Club
...